MathSciNet Relay Station
MathSciNet bibliographic data
MR1407459 04A05 (06A07)
Todorcevic, Stevo A classification of transitive relations on $\omega\sb 1$. Proc. London Math. Soc. (3) 73 (1996), no. 3, 501–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement